| Model Number |
ANGEL SYSTEM WITH ASPIRATION KIT W/ ACDA |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 05/05/2025, it was reported by a sales representative via (b)(4) that an abs-10062t angel system with aspiration kit separation chamber in the processing kit did not lock into the centrifuge.This was discovered during the case.Another device was used to complete the case with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to improper surgical technique.According to dfu-0260-r0, "loading the variable-volume separate chamber should always be the first step in the setup process.Loading the variable-volume separation chamber and pressing down on the separation chamber plate will remove the excess air volume from the chamber.If the excess air is not removed, the separation chamber plate will not load properly.".